# SDR IPXA2021061470565

- Difficulty date: May 25, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A2557655220200
- Condition: Corroded
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO COMPARTMENT FRAME 54 CEILING PANEL SUPPORT ATTACH ANGLE IS HAS EXFOLIATION CORROSIONREMOVE AND REPLACED ATTACH ANGLE IAW SRM 51-74-10
